Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 66, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 27, 2019, 12:40 AM CDT for Moore County, Oldham County, Potter County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2019, 12:40 AM CDT (05:40 UTC)
- Expired
- May 27, 2019, 1:14 AM CDT
- In force
- 34 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Moore County, TX, Oldham County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 50 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:10 AM CDT | TORNADO | 8 Ene Valley De Oro, TX | LIVE BROADCAST SHOWED A BRIEF TORNADO TOUCHDOWN THAT LASTED 1 MINUTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:55 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1501 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.6
The text
As transmitted.
707
WFUS54 KAMA 270540
TORAMA
TXC341-359-375-270630-
/O.NEW.KAMA.TO.W.0066.190527T0540Z-190527T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
1240 AM CDT Mon May 27 2019
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
East central Oldham County in the Panhandle of Texas...
Northwestern Potter County in the Panhandle of Texas...
Southern Moore County in the Panhandle of Texas...
* Until 130 AM CDT.
* At 1239 AM CDT, a severe thunderstorm capable of producing a
tornado was located 7 miles southwest of Boys Ranch, or 12 miles
northeast of Vega, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Media video showing a rotating wall cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Boys Ranch and Valley De Oro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3531 10234 3545 10243 3568 10206 3537 10189
TIME...MOT...LOC 0539Z 248DEG 29KT 3542 10233
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Beat2 follow-up statements
029
WWUS54 KAMA 270558
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1258 AM CDT Mon May 27 2019
TXC341-270607-
/O.CAN.KAMA.TO.W.0066.000000T0000Z-190527T0630Z/
Moore TX-
1258 AM CDT Mon May 27 2019
...THE TORNADO WARNING FOR SOUTHERN MOORE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for the Panhandle
of Texas.
LAT...LON 3534 10227 3551 10229 3561 10202 3537 10189
3535 10202
TIME...MOT...LOC 0557Z 254DEG 36KT 3545 10209
$$
TXC359-375-270630-
/O.CON.KAMA.TO.W.0066.000000T0000Z-190527T0630Z/
Oldham TX-Potter TX-
1258 AM CDT Mon May 27 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR EAST
CENTRAL OLDHAM AND NORTHWESTERN POTTER COUNTIES...
At 1257 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Valley De Oro, or 22 miles northwest of Amarillo,
moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported a rotating wall cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Boys Ranch and Valley De Oro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3534 10227 3551 10229 3561 10202 3537 10189
3535 10202
TIME...MOT...LOC 0557Z 254DEG 36KT 3545 10209
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Bieda894
WWUS54 KAMA 270614
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
114 AM CDT Mon May 27 2019
TXC359-375-270623-
/O.CAN.KAMA.TO.W.0066.000000T0000Z-190527T0630Z/
Oldham TX-Potter TX-
114 AM CDT Mon May 27 2019
...THE TORNADO WARNING FOR EAST CENTRAL OLDHAM AND NORTHWESTERN
POTTER COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for the Panhandle
of Texas.
LAT...LON 3534 10227 3551 10229 3561 10202 3537 10189
3535 10202
TIME...MOT...LOC 0612Z 248DEG 29KT 3550 10194
$$
BiedaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 6:46 PM CDT, 5 hours 54 minutes earlier.
Area forecast discussion, May 26, 6:46 PM CDT, 5 hours 54 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
646 PM CDT Sun May 26 2019
.AVIATION...
Southeast surface winds gusting to around 30 kt for the next few
hours will supply moisture and convergence into advancing line of
strong to severe thunderstorms currently over eastern New Mexico.
Expect that thunderstorms will impact our terminals between 01z
and 04z Monday, with heavy rain and surface gusts of 40 kt or
higher. Northern terminals expected to return to VFR conditions
by 05z, with AMA remaining in IFR ceilings through the night.
All terminals expected to remain under VFR conditions during the
day on Monday. Amendments will issued as needed.
Cockrell
&&
.PREV DISCUSSION... /Issued 458 PM CDT Sun May 26 2019/
SHORT TERM...Tonight...
MESOSCALE UPDATE...issued 1256 PM still valid
.Severe weather and heavy rain possible today...
* Synoptic Overview: A mid-level trough is entering western Arizona
as noted in current satellite water vapor imagery. The closed low
associated with this trough has come onshore of northern
California early this morning. As the low continues to push south
southeast today, the upper level trough continues to move east as
it takes on a negative tilt. A vorticity maximum is associated
with the southern edge of the trough will help provide a forcing
for storms later this evening. Multiple shortwaves will be ejected
ahead of the trough starting early this afternoon and through
tonight. A strong 200 mb jet left exit region will provide large
scale forcing for ascent between 00z to 06z. Strong southwesterly
winds will continue to pump moisture into the Panhandle region
providing sufficient moisture with the lift. Winds will increase
through the evening as the low level jet ramps up, which will also
strengthen any storms through the evening hours.
* Mesoscale Discussion: The dryline is currently setting up across
central Colorado and eastern New Mexico with a 40 degree dewpoint
spread and will slowly progress east through the next few hours.
The entire Panhandles will be in the moist sector this afternoon
as storms begin to initiate along the dryline at the New
Mexico/Texas border. Current satellite shows minimal clearing in
the western Oklahoma Panhandle and far northwestern Texas
Panhandle. This could potentially create a differential heating
boundary where storms are more likely to train. Soundings show a
decent capping inversion, so with the lack of heating this morning
there could be some issues getting storms to fire especially
ahead of the main shortwave. MLCAPE values this afternoon are
between 2500-3000 J/kg with increasing values up to 3000-3500
J/kg through the evening. Mid-level lapse rates are 8-9 C/km this
afternoon, which supports strong buoyancy for very large hail.
Effective bulk shear increases this afternoon with 40-50 knots and
0-1 km SRH values up to 100 m2/s2. By the evening hours the shear
increases to 50-60 knots with 0-1 km SRH values up to 200 m2/s2.
PWAT values suggest most of the Panhandles may see values of 1 to
1.5 inches of rainfall.
* Threats and timing: Storms are looking to initiate around 2 to 4
PM in the western Panhandles. Any storms that fire in the
afternoon hours will start discrete before a strong shortwave
trough pushes through between 6 to 8 PM and storms become linear
in a QLCS fashion. Threats for this afternoon will be very large
hail and a few tornadoes are possible before the low level jet
kicks in during the evening and storms become more of a damaging
winds and tornado threat. All hazards are possible today,
especially flash flooding in areas where storms have continued to
pass over in the last week.
* Summary: Storms may struggle to break the cap under current
conditions, but once storms start to initiate they will likely
become severe with all threats in play. Very large hail and a few
tornadoes are the main threats this afternoon, but as the evening
continues the threat for damaging winds and tornadoes increases.
Heavy rainfall will create flash flooding across portions of the
Panhandles and lightning will be a big threat for any outdoor
activities.
Rutt
LONG TERM...Monday through Sunday...
Models in poor agreement regarding movement of dryline on Monday,
but expect that it will move about halfway through the Texas and
Oklahoma Panhandles during the day. Expect that atmosphere will
remain capped in eastern sections with no thunderstorms expected.
Shear is expected to be much lower than in recent days. Slight
chance of evening thunderstorms kept in east and south-central
sections Monday evening however, as a shortwave trof moves
through.
Tuesday expected to be dry as dryline moves well east of the
area. Could see a few thunderstorms in the southeast on
Wednesday as some moisture makes a modest return, and in the
northwest Wednesday night following a weak frontal passage.
Poor agreement between models Thursday and beyond. General
pattern should be moderate southwest flow aloft, with better
moisture in place by Friday night. Slight chance for
thunderstorms will be in forecast Thursday night and Friday, with
better chances Friday night through the weekend, with eastern
sections likely to be most favored.
Cockrell
HYDROLOGY...
Abundant deep moisture and instability will allow for
thunderstorms to be efficient rain producers. Eastern half of the
forecast area has received 2 to 5 inches of rain over the past 4
days. Some creeks and rivers are at bankfull. Flood Watch will
remain in effect for all but western-most column of Panhandle
Counties. 03
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 61 87 55 79 50 / 70 5 5 0 5
Beaver OK 60 88 58 81 50 / 70 5 10 5 0
Boise City OK 52 83 47 75 44 / 60 0 5 5 5
Borger TX 60 88 58 81 52 / 70 5 5 0 0
Boys Ranch TX 58 88 53 80 49 / 70 5 5 0 0
Canyon TX 60 88 54 80 50 / 60 5 5 0 5
Clarendon TX 64 87 60 82 53 / 70 10 20 5 5
Dalhart TX 52 85 50 78 46 / 60 0 5 0 5
Guymon OK 55 87 53 79 48 / 60 5 5 0 0
Hereford TX 61 88 53 79 50 / 60 5 5 0 5
Lipscomb TX 60 86 61 81 52 / 70 10 20 5 5
Pampa TX 59 86 56 78 50 / 70 10 10 5 5
Shamrock TX 66 85 63 83 55 / 70 10 20 10 10
Wellington TX 67 87 65 86 56 / 60 10 20 10 10
&&
.AMA Watches/Warnings/Advisories...
TX...Flood Watch until 1 AM CDT Monday for the following zones:
Armstrong...Carson...Collingsworth...Donley...Gray...
Hansford...Hemphill...Hutchinson...Lipscomb...Moore...
Ochiltree...Palo Duro Canyon...Potter...Randall...Roberts...
Sherman...Wheeler.
OK...Flood Watch until 1 AM CDT Monday for the following zones:
Beaver...Texas.
&&
03/03Hazardous weather outlook, May 26, 4:02 PM CDT, 8 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 402 PM CDT Sun May 26 2019 OKZ001>003-TXZ001>020-317-271100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 402 PM CDT Sun May 26 2019 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Through Tonight. Strong to severe thunderstorms are expected across the Texas and Oklahoma Panhandles. Large hail, damaging winds and tornadoes are possible through this evening. Heavy rains will likely accompany the stronger storms, possibly leading to localized flooding or flash flooding. As area streams, creeks and rivers are showing signs of approaching bankfull, heavy rainfall could cause areal flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are also possible on Monday night, with some storms possibly becoming severe. Thunderstorms will be possible Wednesday and Wednesday night across parts of the Panhandles. Chances for thunderstorms increase to include all of the Panhandles Thursday night through Friday night, and for the southeast half of the Combined Panhandles on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. Cockrell
In the hours before
Special weather statement, May 26, 11:02 PM CDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Amarillo TX 1102 PM CDT Sun May 26 2019 TXZ004-005-009-010-013>015-018>020-270445- Hemphill TX-Gray TX-Wheeler TX-Ochiltree TX-Roberts TX-Donley TX- Lipscomb TX-Carson TX-Collingsworth TX-Armstrong TX- 1102 PM CDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIPSCOMB...WHEELER... EASTERN ARMSTRONG...SOUTHEASTERN CARSON...GRAY...COLLINGSWORTH... EASTERN ROBERTS...HEMPHILL...SOUTHEASTERN OCHILTREE AND DONLEY COUNTIES UNTIL 1145 PM CDT... At 1101 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 15 miles south of Wolf Creek Park to 13 miles southwest of Goodnight. Movement was northeast at 45 mph. Dime size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Pampa, Lipscomb, Canadian, Wellington, Clarendon, Shamrock, Miami, Briscoe, Wheeler, Mclean, Groom, Lefors, Howardwick, Higgins, Hedley, Dodson, Lelia Lake, Lake Mcclellan, Twitty and Lake Marvin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3475 10139 3620 10054 3634 10000 3476 10002 TIME...MOT...LOC 0401Z 240DEG 37KT 3599 10064 3488 10132 Bieda
Local storm report, May 26, 11:26 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1126 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL VEGA 35.25N 102.43W
05/26/2019 M1.25 INCH OLDHAM TX LAW ENFORCEMENT
SHERIFF REPORTED HALF DOLLAR SIZE HAIL.
&&
EVENT NUMBER AMA1900807
BIEDALocal storm report, May 26, 11:43 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1143 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND GST GLAZIER 36.01N 100.26W
05/26/2019 E60 MPH HEMPHILL TX TRAINED SPOTTER
1142 PM HAIL GLAZIER 36.01N 100.26W
05/26/2019 E1.00 INCH HEMPHILL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1900808
EVENT NUMBER AMA1900809
BIEDALocal storm report, May 26, 11:54 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1154 PM CDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL VEGA 35.25N 102.43W
05/26/2019 M1.75 INCH OLDHAM TX SOCIAL MEDIA
REPORT RECEIVED VIA FACEBOOK.
&&
EVENT NUMBER AMA1900810
BIEDALocal storm report, May 27, 12:13 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1213 AM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 1 W VALLEY DE ORO 35.45N 102.12W
05/27/2019 E1.00 INCH POTTER TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1900811
BIEDALocal storm report, May 27, 12:14 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1214 AM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM HAIL VALLEY DE ORO 35.45N 102.11W
05/27/2019 M1.25 INCH POTTER TX SOCIAL MEDIA
&&
EVENT NUMBER AMA1900812
BIEDAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:02 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Oldham | 58 min |
| May 26, 7:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 66 min |
| May 26, 7:17 PM CDT | Tornado Warning | AMA | Hartley, Oldham | 28 min |
| May 26, 7:25 PM CDT | Tornado Warning | AMA | Hartley | 20 min |
| May 26, 7:39 PM CDT | Tornado Warning | AMA | Hartley, Oldham | 36 min |
| May 26, 7:52 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 53 min |
| May 26, 8:05 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 55 min |
| May 26, 8:14 PM CDT | Tornado Warning | AMA | Hartley, Moore, Sherman | 31 min |
| May 26, 8:40 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Hartley, Hutchinson, Moore, Sherman | 65 min |
| May 26, 8:43 PM CDT | Tornado Warning | AMA | Hansford, Sherman | 32 min |
| May 26, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 53 min |
| May 26, 9:32 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 118 min |
| May 26, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 54 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 63 min |
| May 26, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 29 min |
| May 26, 10:30 PM CDT | Special Weather Statement | AMA | Lipscomb | 45 min |
| May 26, 10:38 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 53 min |
| May 26, 10:51 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 43 min |
| May 26, 11:02 PM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Gray, Hemphill, Wheeler | 43 min |
| May 26, 11:12 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler | 63 min |
| May 26, 11:13 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 62 min |
| May 26, 11:14 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Moore, Oldham, Potter | 61 min |
| May 26, 11:21 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 54 min |
| May 26, 11:27 PM CDT | Tornado Warning | AMA | Oldham, Potter | 28 min |
| May 26, 11:42 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 63 min |
| May 27, 12:00 AM CDT | Tornado Warning | AMA | Moore, Oldham, Potter | 22 min |
| May 27, 12:06 AM CDT | Tornado Warning | AMA | Hartley, Oldham, Potter | 39 min |
| May 27, 12:19 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter, Sherman | 37 min |
| May 27, 12:20 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 55 min |
| May 27, 12:46 AM CDT | Areal Flood Advisory | AMA | Oldham, Potter | 117 min |
| May 27, 12:53 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 52 min |
| May 27, 1:10 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hansford, Hutchinson, Moore, Ochiltree, Roberts | 65 min |
| May 27, 1:13 AM CDT | Tornado Warning | AMA | Carson, Hutchinson, Moore, Potter | 25 min |
| May 27, 1:29 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 74 min |
| May 27, 1:32 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 2 more | 43 min |
| May 27, 1:50 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 55 min |
| May 27, 8:26 AM CDT | Dense Fog Advisory | AMA | Dallam, Hartley, Oldham, Sherman | 94 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.